MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO EYE SURGERY STRETCHER; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO EYE SURGERY STRETCHER; STRETCHER, WHEELED
Catalog Number 1089000000
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 15 malfunction events, where it was reported the devices experienced drifting down slowly.No adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.13 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.1 device was not evaluated and no cause was determined, as the customer did not make the device accessible for testing.1 device was not evaluated, as a probable cause for the issue was identified during communication between the customer and stryker and no further assistance was requested by the customer.There was no remedial action taken.This device is not labeled for single use.
 
Additional Manufacturer Narrative
An additional event was identified and therefore added to this summary report.The device was repaired on site and returned to service.Evaluation results findings (components/results): 1 device: hydraulic system; foot pedal/device migration; mechanical problem identified.
 
Event or Problem Description
This report now summarizes 16 malfunction events, instead of 15.

Brand Name
EYE SURGERY STRETCHER
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key21910341
Report Number0001831750-2025-00393
Device Sequence Number21031296
Product Code FPO
UDI-Device Identifier07613327278170
UDI-Public07613327278170
Combination Product (Y/N)N
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized16
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1089000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown